# SDR ASAA2013102896246

- Difficulty date: October 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,619 hours, 8,002 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3400981010
- Condition: Damaged
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING FAN LUBRICATION,  NOTED THAT ALL FAN BLADE SHIMS MISSING MOLYDAG COATING.  ACFT GROUNDED.  R & R ALL FAN BLADE SHIMS IAW T/C 78472002.
